# SDR UPS03441522

- Difficulty date: October 17, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: BACB30US8K31
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT BS 1480 BULKHEAD - ONE EACH FASTENER NR 5 WAS CRACKED AT EXTENSION FITTING AREA RUNNING AFT APPROX 0.040 INCH LONG.  REF RS R53-43-35093 & EO B747-5310-19423A RT BS 1480 BULKHEAD SPLICE EXTENSION FTG NR 5 HOLE OVERSIZED TO 0.625 INCH & HFEC CONFIRMED NO CRACK REPAIR BUSHING FABRICATED AND INSTALLED NR 5 BOLT REPLACED THE HOLE DIAMETER EDGE/END MARGIN REF RS TABLE 1.  THE BS 1480 BULKHEAD SPLICE HOLES 1 TO 26 REQUIRED REPEAT INSPECTION EVERY 6000 FLT CYCS PER SB747-53A2390.
